# SDR SWAA201701051978

- Difficulty date: January 1, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 16,875 hours, 7,122 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 6545773
- Condition: Leaking
- Location: Bs 612
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FOUND FUEL LEAK AT FASTENER IN CENTER WING TANK LOWER SKIN AT BS 612, RBL 1.  REPAIRED FUEL TANK IAW  SWA EA.
